# SDR 20000920SH009

- Difficulty date: September 12, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N4928S
- Make and model: Cessna TR182
- Aircraft serial: R18201467
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Part serial: 9090625
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR 60-AMP CIRCUIT BREAKER TRIPPED.  JUMP STARTED AIRCRAFT.  ENGINE GROUND RUN.  ALTERNATOR CHARGED BATTERY WITH RADIO MASTER SWITCH ON.  AS LANDING TAXI LIGHTS WERE TURNED ON, 60-AMP CIRCUIT BREAKER TRIPPED.  INSTALLED TROUBLESHOOTING EQUIPMENT,  INDICATIONS OF INTERNAL ALTERNATOR FAULT.  REMOVED AND REPLACED ALTERNATOR.   (X)
